• Foodtown of Bensonhurst
  • 1949 Stillwell Ave, Brooklyn, NY, 11223
  • (718) 266-8100
  • Size

    4 foz

    Description

    Other Information: Each 20 ml contains: sodium 12 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12 & over. Dextromethorphan HBr (Cough suppressant). Guaifenesin (expectorant). Controls cough. Relieves chest congestion. Thins & loosens mucus. Non-drowsy. Better tasting! Same effective cough relief (Compared to Robitussin Cough + Chest Congestion DM Max [10 m]). Better tasting plus stronger and longer soothing action (compared to Robitussin Cough + Chest Congestion DM Max [10 ml]). Same maximum strength relief. For most recent product information, visit www.Robitussin.com. Questions or comments? call weekdays from 9 am to 5 pm EST at 1-800-762-4675.

    Identifier

    00300318739129

    SKU/UPC

    30031873912

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 foz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. 68-77 degrees F (20-25 degrees C). Misc: For ages 6 yrs. & over. Brompheniramine maleate (Antihistamine). Phenylephrine HCl (Nasal decongestant). Alcohol-free. Relieves Nasal Symptoms: stuffy nose; runny nose; sneezing. Plus Other Symptoms: itchy, watery eyes. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.dimetapp.com. We pledge to you that Dimetapp products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp products for your family. Dosage cup provided.

    Identifier

    00300312235139

    SKU/UPC

    30031223513

    Manufacturer

    Pfizer

    Brand

    Dimetapp
  • Size

    30 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Soothes sore throats. Relieves coughs. Cools nasal passages. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 AM - 6 PM Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546627499

    SKU/UPC

    31254662749

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    30 ct

    Description

    Dietary Supplement Drops. Excellent source of antioxidant vitamin C in each serving. Naturally and artificially flavored. Cooling flavor meter. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 AM - 6 PM Eastern Time or visit our website at www.gethalls.com. Assorted Citrus Halls Defense Vitamin C Supplement Drops are available in the following flavors: lemon, sweet grapefruit and orange. Assortment in each package may vary.

    Identifier

    00312546627543

    SKU/UPC

    31254662754

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    30 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Triple soothing action. Soothes sore throats. Relieves coughs. Cool nasal passages. Cooling flavor meter. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 AM-6 PM Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546628694

    SKU/UPC

    31254662869

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    21 ct

    Description

    Other Information: Protect from heat and moisture. Misc: The original natural herb cough drops. Naturally soothing relief that lasts. From Switzerland. Naturally Effective Relief: For over 80 years, Ricola has been making naturally effective products using the highest quality Swiss herbs for soothing relief of coughs and sore throats. Ricola Original Natural Herb Cough Drops are made today as they were in 1930 when Emil Richterich first developed his popular herbal drops in the Swiss village of Laufen. Natural menthol and Ricola's special 10-herb blend combine to make Ricola Original Natural Herb Cough drops uniquely delicious and effective. For questions or comments, contact: Ricola USA, Inc., 6 Campus Dr. 2nd Floor South, Parsippany, NJ 07054. www.ricola.com. The secret is Chruterchraft. Product of Switzerland.

    Identifier

    00036602079175

    SKU/UPC

    3660207917

    Manufacturer

    Ricola

    Brand

    Ricola
  • Size

    30 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C) in a dry place. Misc: Pectin lozenge/Oral demulcent. Soothes your throat. Tastes great! Try our other great Luden's flavors! Visit our website: www.ludens.com or like us on Facebook. Ludens.com. Made in USA.

    Identifier

    00814832010430

    SKU/UPC

    81483201043

    Manufacturer

    Medtech Products

    Brand

    Ludens
  • Size

    8 foz

    Description

    Other Information: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Alcohol free. Powerful non-drowsy relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014350

    SKU/UPC

    32390001435

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 foz

    Description

    Other Information: Each 30 ml Dose Cup Contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Fast multi-symptom relief. Powerful nighttime relief. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014244

    SKU/UPC

    32390001424

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ct

    Description

    Other Information: Store at 59 degrees to 77 degrees F in a dry place. Protect from heat, humidity, and light. Do not use if carton is open or blister unit is broken. Misc: Diphenhydramine HCl/Antihistamine. Dye-free. Sneezing. Itchy, watery eyes. Runny nose. Itchy throat. Effective allergy relief when you need it. Child-resistant packaging. Made in Japan.

    Identifier

    00312547170215

    SKU/UPC

    31254717021

    Manufacturer

    McNeil PPC

    Brand

    Benadryl
  • Size

    4 foz

    Description

    Other Information: Each 5 ml (1 tsp) contains: sodium 14 mg. Store between 68-77 degrees F (20-25 degrees C). Protect from light. Store in outer carton until contents used. Do not use if bottle wrap, or foil inner seal imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Diphenhydramine HCl/antihistamine 12.5 mg/5 ml oral solution. 4-6 hours. Relief of: runny nose; sneezing; itchy, watery eyes; itchy throat or nose. Alcohol free. How can we help you? 1-877-717-2824. Benadryl.com. Same product, new look. For more information: www.benadryl.com. Questions or comments? Call 1-877-717-2824 or 215-273-8755 (collect).

    Identifier

    00350580534045

    SKU/UPC

    35058053404

    Manufacturer

    McNeil PPC

    Brand

    Benadryl
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium (3 mg). Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken. Misc: Pain reliever/fever reducer, nasal decongestant, expectorant. Acetaminophen, phenylephrine HCl, guaifenesin. Non-drowsy. Sinus headache. Nasal congestion. Sinus pressure, clears mucus, chest congestion. Made in Italy.

    Identifier

    00300450262257

    SKU/UPC

    30045026225

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    8 foz

    Description

    Other Information: Each 30 ml contains: sodium 36 mg. Store at room temperature. Misc: Doxylamine succinate - antihistamine, dextromethorphan HBr - cough suppressant. Powerful cough relief so you can sleep. Nighttime relief. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014312

    SKU/UPC

    32390001431

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    32 ct

    Description

    Airborne® Original Citrus Naturally and Artificially Flavored Chewable Tablets. No water needed. Immune support supplement. Helps support your immune system*. Blast of Vitamin C. Plus 13 Vitamins, minerals & herbs. 4 chewable tablets - 1,000mg of Vitamin C. High in antioxidants (vitamins A, C & E). Excellent source of zinc & selenium. 350mg of herbal blend including echinacea & ginger. Great-tasting Airborne® chewable tablets provide the same immune support ingredients as Airborne® effervescent tablets. Visit airbornehealth.com to learn more. Gluten free. No preservatives. For information call: 1-800-590-9794. Health. Hygiene. Home. www.airbornehealth.com. Recyclable carton. For information call: 1-800-590-9794. www.airbornehealth.com. ©2015 RB.

    Identifier

    00647865203346

    SKU/UPC

    64786520334

    Manufacturer

    Reckitt Benckiser

    Brand

    Airborne
  • Size

    25 ct

    Description

    Other Information: Phenylketonurics: contains phenylalanine 2 mg per drop. Excessive consumption may have a laxative effect. 5 calories per drop. Contains: soy. Misc: Triple soothing action. Soothes sore throats. Relieves coughs. Cools nasal passages. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Food choice for diabetes (based on choose your foods): 1 free food choice per drop. Questions? Call 1-800-524-2854, Monday to Friday, 9 am - 6 pm Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546625440

    SKU/UPC

    31254662544

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    24 ct

    Description

    Other Information: Each Tablet Contains: calcium 20 mg. Store between 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if carton is opened or if blister is broken. Misc: Ultratabs (small tablet size). Visit www.benadryl.com. Diphenhydramine HCl. Antihistamine. Sneezing. Runny nose. Itchy, watery eyes. Itchy throat. Child-resistant packaging. Effective allergy relief when you need it! Active ingredient made in Japan.

    Identifier

    00312547170314

    SKU/UPC

    31254717031

    Manufacturer

    McNeil PPC

    Brand

    Benadryl
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Powerful non-drowsy relief. Multi-symptom relief. Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014428

    SKU/UPC

    32390001442

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 foz

    Description

    Other Information: Each 15 ml contains: sodium 47 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr, Guaifenesin. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Cough. Chest congestion. Non-drowsy. Alcohol free. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900038127

    SKU/UPC

    32390003812

    Manufacturer

    P & G

    Brand

    Vicks